# SDR SWIA200616121

- Difficulty date: January 5, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 16,378 hours, 23,480 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 7947
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 7,734 hours, 10,690 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

BOTH CA AND FO AUTOPILOT WILL NOT TRACK LOCALIZER.  REPLACED AILERON SERVO "AUTOPILOT" REF AMM 27-00-03.  OPERATIONAL CHECK GOOD.
